×

zbMATH — the first resource for mathematics

Dynamic behaviors of a predator-prey model with weak additive Allee effect on prey. (English) Zbl 07269758
Summary: This paper deals with a reaction-diffusion system modeling predator-prey interaction with additive Allee effect. We first analyze nonnegative constant equilibrium solutions and study the stability of the unique positive solution. Then we investigate the steady state bifurcation and Hopf bifurcation from the unique positive constant solution, respectively. The main tools used here include the bifurcation theory, the space decomposition and the implicit function theorem. Moreover, we describe the global structure from a simple eigenvalue. Finally, for the case \(d_1 = 0\), we prove the existence of far-from-equilibrium steady states with jump discontinuities. Moreover, by applying the singular perturbation method, we give a proof of the existence of large amplitude solutions when \(d_1\) is sufficiently small.
MSC:
35 Partial differential equations
34 Ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Leslie, P. H.; Gower, J. C., The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47, 3-4, 219-234 (1960) · Zbl 0103.12502
[2] Li, S. B.; Wu, J. H.; Nie, H., Steady-state bifurcation and Hopf bifurcation for a diffusive Leslie-Gower predator-prey model, Comput. Math. Appl., 70, 12, 3043-3056 (2015)
[3] Zhou, J.; Shi, J. P., The existence, bifurcation and stability of positive stationary solutions of a diffusive Leslie-Gower predator-prey model with Holling-type II functional responses, J. Math. Anal. Appl., 405, 2, 618-630 (2013) · Zbl 1306.92054
[4] Yang, W. B., Analysis on existence of bifurcation solutions for a predator-prey model with herd behavior, Appl. Math. Model., 53, 433-446 (2018) · Zbl 07166434
[5] Brown, K. J., Nontrivial solutions of predator-prey systems with small diffusion, Nonlinear Anal., 11, 6, 685-689 (1987) · Zbl 0631.92014
[6] Li, S. B.; Wu, J. H.; Dong, Y. Y., Uniqueness and stability of a predator-prey model with C-M functional response, Comput. Math. Appl., 69, 10, 1080-1095 (2015)
[7] Dennis, B., Allee effects: population growth, critical density, and the chance of extinction, Nat. Resour. Model., 3, 4, 481-538 (1989) · Zbl 0850.92062
[8] Allee, W. C., Animal Aggregation: A Study in General Sociology (1931), University of Chicago Press: University of Chicago Press Chicago
[9] Stephens, P. A.; Sutherland, W. J.; Freckleton, R. P., What is the Allee effect?, Oikos, 87, 1, 185-190 (1999)
[10] Kramer, A. M.; Dennis, B.; Liebhold, A. M.; Drake, J. M., The evidence for allee effects, Popul. Ecol., 51, 3, 341-354 (2009)
[11] McCarthy, M. A., The Allee effect, finding mates and theoretical models, Ecol. Model., 103, 1, 99-102 (1997)
[12] Gascoigne, J. C.; Lipcius, R. N., Allee effects driven by predation, J. Appl. Ecol., 41, 5, 801-810 (2004)
[13] Courchamp, F.; Clutton-Brock, T.; Grenfell, B., Inverse density dependence and the Allee effect, Trends Ecol. Evol., 14, 10, 405-410 (1999)
[14] Stephens, P. A.; Sutherland, W. J., Consequences of the Allee effect for behaviour, ecology and conservation, Trends Ecol. Evol., 14, 10, 401-405 (1999)
[15] Wang, M. H.; Kot, M., Speeds of invasion in a model with strong or weak Allee effects, Math. Biosci., 171, 1, 83-97 (2001) · Zbl 0978.92033
[16] Wang, J. F.; Shi, J. P.; Wei, J. J., Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey, J. Differential Equations, 251, 4-5, 1276-1304 (2011) · Zbl 1228.35037
[17] Cai, Y. L.; Zhao, C. D.; Wang, W. M.; Wang, J. F., Dynamics of a Leslie-Gower predator-prey model with additive Allee effect, Appl. Math. Model., 39, 2092-2106 (2015) · Zbl 1443.92149
[18] L. Yang S. M. Zhong, Y. L., Dynamics of a diffusive predator-prey model with modified Leslie-Gower schemes and additive Allee effect, Comput. Appl. Math., 34, 671-690 (2015) · Zbl 1325.35239
[19] Ma, Z. P., Spatiotemporal dynamics of a diffusive Leslie-Gower prey-predator model with strong Allee effect, Nonlinear Anal. RWA, 50, 651-674 (2019) · Zbl 1430.37114
[20] Du, Y. H.; Shi, J. P., Allee effect and bistability in a spatially heterogeneous predator-prey model, Trans. Amer. Math. Soc., 359, 9, 4557-4593 (2007) · Zbl 1189.35337
[21] C.H. Zhang, H.L. Yuan, Positive solutions of a predator-prey model with additive Allee effect, Internat. J. Bifur. Chaos Appl. Sci. Engrg. Accept. · Zbl 1446.35236
[22] Cui, R. H.; Shi, J. P.; Wu, B. Y., Strong Allee effect in a diffusive predator-prey system with a protection zone, J. Differential Equations, 256, 1, 108-129 (2014) · Zbl 1359.35096
[23] Wang, J. F.; Wei, J. J., Bifurcation analysis of a delayed predator-prey system with strong Allee effect and diffusion, Appl. Anal., 91, 7, 1219-1241 (2012) · Zbl 1266.34135
[24] Crandall, M.; Rabinowitz, P., Bifurcation from simple eigenvalues, J. Funct. Anal., 8, 2, 321-340 (1971) · Zbl 0219.46015
[25] Li, S. B.; Wu, J. H.; H. N, B. Y., Steady-state bifurcation and hopf bifurcation for a diffusive Leslie-Gower predator-prey model, Comput. Math. Appl., 70, 3043-3056 (2014)
[26] Xu, C.; W, J. J., Hopf bifurcation analysis in a one-dimensional Schnakenberg reaction-diffusion model, Nonlinear Anal. RWA, 13, 1961-1977 (2012) · Zbl 1257.35035
[27] Takagi, I., Point-condensation for a reaction-diffusion system, J. Differential Equations, 61, 208-249 (1986) · Zbl 0627.35049
[28] Rabinowitz, P. H., Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7, 3, 487-513 (1971) · Zbl 0212.16504
[29] Härting, S.; Marciniak-Czochra, A.; Takagi, I., Stable patterns with jump discontinuity in systems with Turing instability and hysteresis, Discrete Contin. Dyn. Syst., 37, 2, 757-800 (2017) · Zbl 1357.35043
[30] Marciniak-Czochra, A.; Nakayama, M.; Takagi, I., Pattern formation in a diffusion-ODE model with hysteresis, Differential Integral Equations, 28, 7-8, 655-694 (2015) · Zbl 1363.35261
[31] Fife, P. C., Boundary and interior transition layer phenomena for pairs of second-order differential equations, J. Math. Anal. Appl., 54, 2, 497-521 (1976) · Zbl 0345.34044
[32] Mimura, M.; Tabata, M.; Hosono, Y., Multiple solutions of two-point boundary value problems of Neumann type with a small parameter, SIAM J. Math. Anal., 11, 4, 613-631 (1980) · Zbl 0438.34014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.